# SDR SWIA202055996

- Difficulty date: December 3, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON OUTBOARD PCU REQUIRES REPLACEMENT DUE TO CORROSION.  SEE JOB 71008484, OP 4, MX TRANS #21851631   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED R/H AILERON OUTBOARD PCU IAW CRJ-700 AMM 27-14-01-000-801-A01 AND 27-14-01-400-801-A01. OPS TEST GOOD. COMPLIED WITH TASK CARD 27-900-1002-SKY.
